MathSciNet Relay Station
MathSciNet bibliographic data
MR632450 (82k:68018) 68C25 (51-04 51M25 52-04)
van Leeuwen, Jan; Wood, Derick The measure problem for rectangular ranges in $d$-space. J. Algorithms 2 (1981), no. 3, 282–300.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement